A Caltech Library Service

Items where Person is "Zou-Chen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014
Number of items: 1.


Hou, Thomas Y. and Lei, Zhen and Luo, Guo et al. (2014) On Finite Time Singularity and Global Regularity of an Axisymmetric Model for the 3D Euler Equations. Archive for Rational Mechanics and Analysis, 212 (2). pp. 683-706. ISSN 0003-9527.

This list was generated on Tue Nov 24 22:11:12 2020 PST.